Submit a question to our community and get an answer from real people.
Submit

I am 15 and I take about 12 iborophins Aday for head aches ... I've been doing this for over a week how will I know if I am damaging my body

Report as

Have you tried drinking water? I know it sounds crazy but most headaches are due to dehydration. It happens before you see obvious signs like thirst, etc. It may take a day of consent re-hydrating but usually that does it. I know it seems too easy but you will be surprised. By re-hydrating, I am speaking about water. Not pop, coffee, diet drinks, etc. Just water.

Helpful (4) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Well I can tell you that you are damaging your body, and by the time you notice the damage it will be too late. If your headaches are that bad then you need to make an appointment to see a doctor ASAP.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You could cause damage if you continue to take them like that, you should find out what's causing your headaches.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You are only supposed to take a maximum of 6 ibuprofens in a 24 period so it could be damaging your cardiovascular, nervous, and digestive systems.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Of course. You always follow directions on medicine. Taking that many pills will only make headaches worse.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

You need to see a doctor about those headaches, he can give you better meds for possible migraine. you should not be taking that many ibuprophen a day. You can get serious liver damage in the future due to overuse of medication.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Umm that's alot......you probably are damaging your body. Why don't you see a doctor if your headaches are that bad?

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

ibuprofen taken in large doses can harm the liver and kidneys.

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

If you feel the need to take that many of any type of medication then you should automatically know that something's wrong. Try migraine medication like Aleve or Asprin. Obviously, if you have to keep taking large quantities of something and it doesn't work then you should stop ingesting it for no reason. If you ever feel unsure of something then consult your parents and then possibly a doctor.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Are you trying to make everything worse? Ibuprofen doesn't work once you take more than the required dosage, and it actually worsens your condition. You need to drink water. Headaches come from dehydration. After feeling better, try to walk around. Lying down a lot can cause headaches and keep the headaches there if one has come. Stay active and hydrated.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Taking this many ibuprofens a day can really damage your liver. I would stop taking them and go see a doctor. If you are having headaches this bad, something may be up. Are you drinking enough water, getting enough sleep? Maybe try an Excedrin instead. It's for migraines...but not until at least 8 hours after you took any ibuprofen.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Iborophins? (search results in Wikipedia :does not exist) Are you referring to Ibuprofen?...[ A dose of 400 mg per dose and 1200 mg per day is considered the maximum amount for over-the-counter use,[11] although, under medical direction, the maximum amount for adults is 800 mg per dose or 3200 mg per day based on an individual's response and tolerance.[12] from: Wikipedia

You're only 15 still considered as pediatric.

[A major difference between pediatrics and adult medicine is that children are minors and, in most jurisdictions, cannot make decisions for themselves. The issues of guardianship, privacy, legal responsibility and informed consent must always be considered in every pediatric procedure.] from Wikipedia

Adverse effects[edit]Common adverse effects include: nausea, dyspepsia, gastrointestinal ulceration/bleeding, raised liver enzymes, diarrhea, constipation, epistaxis, headache, dizziness, rash, salt and fluid retention, and hypertension.[18][citation needed] A study from 2010 has shown regular use of NSAIDs was associated with an increase in hearing loss.[19] from Wikipedia

Please see your pediatrician.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Woah, you only need like 2. You can die from this.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Taking too many ibuprofens will cause a rebound headache which means that you are unable to get rid of the headache until you stop taking the ibuprofens. At this point, you need medical intervention to see what's up. Good luck.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Well after 3000mls of any drug you are taking to much the body can only take 3000mls after 3000mls it is Toxic and will Damage vital organs Kidneys liver

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer